Alert archive / Mississippi / Flash Flood Warnings in 2019
Flash Flood Warning 89, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 15, 2019, 4:29 AM CDT for 5 counties in Mississippi; Concordia Parish, Madison Parish, Tensas Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2019, 4:29 AM CDT (09:29 UTC)
- Expired
- Jul 15, 2019, 7:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Concordia Parish, LA, Madison Parish, LA, Tensas Parish, LA, Adams County, MS, Claiborne County, MS, Issaquena County, MS, Jefferson County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 101 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 7:00 AM CDT | FLASH FLOOD | 1 Ssw Vicksburg, MS | SEVERAL ROADS FLOODED AND TREES DOWN DUE TO SATURATED SOIL (VERY LITTLE WIND WAS NOTED)...REPORTED BY WARREN COUNTY EM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 151 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1805 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
529
WGUS54 KJAN 150929
FFWJAN
LAC029-065-107-MSC001-021-055-063-149-151230-
/O.NEW.KJAN.FF.W.0089.190715T0929Z-190715T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
429 AM CDT Mon Jul 15 2019
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Tensas Parish in northeastern Louisiana...
Eastern Madison Parish in northeastern Louisiana...
Northeastern Concordia Parish in northeastern Louisiana...
Warren County in west central Mississippi...
Claiborne County in southwestern Mississippi...
Jefferson County in southwestern Mississippi...
Northeastern Adams County in southwestern Mississippi...
Southeastern Issaquena County in west central Mississippi...
* Until 730 AM CDT.
* At 428 AM CDT, Doppler radar indicated heavy rain across the
warned area. Up to three inches of rain has already fallen. Flash
flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Vicksburg, Natchez, Redwood, Alcorn, Fayette, Port Gibson,
Newellton, St. Joseph, Clayton, Waterproof, Union Church, Peyton,
Rocky Springs, Stanton, Le Tourneau, Lorman, Flowers, Spokane,
Reganton and Stampley.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3174 9157 3173 9154 3176 9155 3256 9107
3259 9072 3252 9057 3248 9061 3244 9059
3237 9064 3234 9063 3235 9069 3226 9073
3184 9072 3164 9075 3161 9091 3161 9115
3156 9116 3161 9146 3172 9159
$$
GRG1 follow-up statement
350
WGUS74 KJAN 151055
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
555 AM CDT Mon Jul 15 2019
MSC055-151104-
/O.CAN.KJAN.FF.W.0089.000000T0000Z-190715T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Issaquena MS-
555 AM CDT Mon Jul 15 2019
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN ISSAQUENA COUNTY IS
CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3173 9145 3259 9072 3252 9057 3248 9061
3244 9059 3237 9064 3234 9063 3235 9069
3226 9073 3184 9072 3182 9074 3164 9075
3161 9091 3161 9115 3156 9116 3161 9146
$$
LAC029-065-107-MSC001-021-063-149-151230-
/O.CON.KJAN.FF.W.0089.000000T0000Z-190715T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tensas LA-Madison LA-Concordia LA-Warren MS-Claiborne MS-
Jefferson MS-Adams MS-
555 AM CDT Mon Jul 15 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
SOUTHEASTERN TENSAS...SOUTHEASTERN MADISON AND NORTHEASTERN CONCORDIA
PARISHES...WARREN...CLAIBORNE...JEFFERSON AND NORTHEASTERN ADAMS
COUNTIES...
At 554 AM CDT, Doppler radar indicated heavy rain across the warned
area. Up to three inches of rain has already fallen.
Some locations that will experience flooding include...
Vicksburg, Natchez, Redwood, Alcorn, Fayette, Port Gibson, St.
Joseph, Waterproof, Union Church, Peyton, Rocky Springs, Stanton, Le
Tourneau, Lorman, Flowers, Reganton, Stampley, Red Lick, Mcnair and
Youngton.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3173 9145 3259 9072 3252 9057 3248 9061
3244 9059 3237 9064 3234 9063 3235 9069
3226 9073 3184 9072 3182 9074 3164 9075
3161 9091 3161 9115 3156 9116 3161 9146
$$
GRGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 1:52 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jul 15, 1:52 AM CDT, 2 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
152 AM CDT Mon Jul 15 2019
.UPDATE...
Updated for 06Z aviation discussion.
&&
.AVIATION...
06Z TAF discussion:
Scattered light to moderate rain showers and a few bands of
heavier rainfall will continue to rotate across the region through
the period as the remnants of Tropical Depression Barry continue
to move northward. Through 15Z, MVFR ceilings more likely at most
of the TAF sites, however periods of IFR ceilings will be possible
at some sites. Breezy winds at times, especially with heavier
showers. Some TSRA may be scattered around the area by this
afternoon, but chances for thunder were too low to include in TAFs
at this time. /NF/
&&
.DISCUSSION...
Mid evening satellite imagery had the center of Tropical
Depression Barry over west central Arkansas. Circulation around
Barry is expected to continue result in rainfall across our CWA
tonight. The heaviest rain is expected to occur in banded
convection streaming up from the south. Local radars had a couple
of bands nearing our southwest zones from southern Louisiana. Hi-
res models still suggest this activity will spread north across
our western zones and produce several additional inches of
rainfall that will lead to flash flooding. A Flash Flood Watch
will remain in effect tonight. In addition, the banded convection
may also produce a few brief tornadoes and damaging wind gusts.
Otherwise, the rainfall has lowered temperatures close to the
forecast morning lows so temperature curves were adjusted to match
the trend. /22/
Prior discussion below:
Expansive cloud shield surrounding Barry this afternoon with
widespread rains across its eastern semicircle encompassing most
of the forecast area. The rain looks to continue tonight, but
eventually become more confined to northwestern sections as the
system begins to lift north. Still, some hefty amounts will still
be possible given warm rain processes and high PWs. With tropical
moisture continuing to lag behind exiting system, limited heating
Monday will promote scattered to numerous coverage, especially
along trailing convergent axis over northwest sections. It is in
these areas where rainfall amounts could remain quite substantial
at least until the low level flow relaxes by late afternoon. Shear
looks to remain sufficient for a continued possibility of brief
tornadoes. Thus, will maintain flooding and severe possibilities
in the HWO.
Convection will become increasingly sparse moving forward through
the week as ridge builds over the Gulf Coastal states. Hot
conditions look to return quickly and this will be compounded by
high dewpoints due to increased evaporation from leftover standing
water. Heat indices look to push up to around 105 by Thursday and
continue each afternoon through Saturday. Since this is still a
few days away, will hold off in putting in the HWO for now./GG/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 81 73 88 73 / 82 37 46 7
Meridian 83 74 91 73 / 59 24 38 10
Vicksburg 80 75 88 75 / 83 40 46 8
Hattiesburg 83 73 89 72 / 62 19 35 10
Natchez 81 74 88 73 / 82 28 43 8
Greenville 78 74 86 75 / 92 65 63 25
Greenwood 79 75 87 75 / 86 58 62 28
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 AM CDT this morning for MSZ018-019-
025>066-072>074.
LA...Flash Flood Watch until 7 AM CDT this morning for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch until 7 AM CDT this morning for ARZ074-075.
&&
GG/NFHazardous weather outlook, Jul 14, 7:53 PM CDT, 8 hours 36 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 753 PM CDT Sun Jul 14 2019 ARZ074-075-LAZ007>009-016-MSZ018-019-025-027-034>036-040>042-047- 048-160100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Madison LA- Bolivar-Sunflower-Leflore-Carroll-Washington-Humphreys-Holmes- Issaquena-Sharkey-Yazoo-Warren-Hinds- 753 PM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Monday FLOODING THREAT...Significant TIMING...Mainly Tonight Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and tornadoes. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Monday. MSZ026-028>030-032-033-037-038-043-044-049-050-160100- Grenada-Montgomery-Webster-Clay-Choctaw-Oktibbeha-Attala-Winston- Madison MS-Leake-Rankin-Scott- 753 PM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Monday FLOODING THREAT...Elevated TIMING...Mainly Tonight Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and tornadoes. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Monday. MSZ031-045-160100- Lowndes-Neshoba- 753 PM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Monday FLOODING THREAT...Elevated TIMING...Tonight Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and tornadoes. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Monday. LAZ015-023>026-MSZ053-054-059>061-160100- Richland-Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah- Jefferson-Adams-Franklin MS- 753 PM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Monday FLOODING THREAT...Significant TIMING...Mainly Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and tornadoes. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ039-046-051-052-056>058-066-074-160100- Noxubee-Kemper-Newton-Lauderdale-Smith-Jasper-Clarke-Jones- Forrest- 753 PM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and tornadoes. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ055-062>065-072-073-160100- Simpson-Lincoln-Lawrence-Jefferson Davis-Covington-Marion-Lamar- 753 PM CDT Sun Jul 14 2019 This hazardous weather outlook is for portions of central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Monday FLOODING THREAT...Elevated TIMING...Mainly Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and tornadoes. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jul 15, 2:04 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
204 AM CDT MON JUL 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLOOD 3 SSE HEBRON 31.67N 89.35W
07/15/2019 JONES MS LAW ENFORCEMENT
WATER WAS OVER THE INTERSECTION OF DICKEY
ROAD AND DUSTY ROAD.
&&
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:32 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis | 28 min |
| Jul 15, 2:41 AM CDT | Flash Flood Warning | JAN | Adams | 4 hr |
| Jul 15, 5:21 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton | 3 hr |
| Jul 15, 5:33 AM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 15, 5:51 AM CDT | Flash Flood Warning | JAN | Adams, Franklin | 114 min |
| Jul 15, 6:01 AM CDT | Flash Flood Warning | JAN | Choctaw, Oktibbeha, Webster, Winston | 3 hr |
| Jul 15, 6:40 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 50 min |
| Jul 15, 6:43 AM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| Jul 15, 6:48 AM CDT | Flash Flood Warning | JAN | Adams | 117 min |
| Jul 15, 7:02 AM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| Jul 15, 7:09 AM CDT | Special Weather Statement | JAN | Oktibbeha | 51 min |
| Jul 15, 7:26 AM CDT | Special Weather Statement | JAN | Noxubee | 34 min |
| Jul 15, 7:31 AM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Jefferson, Warren | 119 min |
| Jul 15, 8:01 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 29 min |
| Jul 15, 8:58 AM CDT | River Flood Warning | JAN | Neshoba | 50 hr |
| Jul 15, 9:37 AM CDT | River Flood Warning | JAN | Hinds, Warren | 21 hr |
| Jul 15, 10:09 AM CDT | Flash Flood Warning | JAN | Adams | 3 hr |
| Jul 15, 10:52 AM CDT | Special Weather Statement | JAN | Grenada | 23 min |
| Jul 15, 2:07 PM CDT | Special Weather Statement | JAN | Marion | 38 min |
| Jul 15, 2:45 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jul 15, 3:11 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 64 min |
| Jul 15, 3:42 PM CDT | Special Weather Statement | JAN | Rankin | 48 min |
| Jul 15, 3:54 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin, Scott | 66 min |
| Jul 15, 4:28 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| Jul 15, 5:00 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Winston | 60 min |
| Jul 15, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Webster | 37 min |
| Jul 15, 5:45 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Oktibbeha, Webster | 28 min |
| Jul 15, 6:40 PM CDT | Special Weather Statement | JAN | Bolivar | 50 min |
| Jul 15, 3:27 AM CDT | Flash Flood Warning | JAN | Catahoula, Concordia | 4 hr |
Nearby
Flash Flood Warnings in Mississippi, 2019Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.